# SDR FDEA201104271651

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 69,234 hours, 21,858 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: DO2117
- Condition: Binding
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

T/E FLAP DISAGREE "T/E FLAP DISAGREE".  EICAS MSG ILLUMINATED DURING APPROACH WHILE SELECTING FLAPS FROM 5 TO 20.  T/E FLAPS STUCK AT APPROX 18. RAN QRH PROCEDURES WHICH DICTATED ALT FLAP OPERATION.  FLAPS MOVED TO 20 WITH ALT MODE.  FLAPS LT AT 20 FOR BLOCKING, FOR TROUBLESHOOTING.  R & R FSEU NR3 IAW AMM 27-51-01-2. CHECKED AND SERVICED FLAP TRANSMISSION IAW AMM 12-13-06-3 FLAPS OPS CHECKED GOOD, OK FOR SERVICE.
